# SDR 2A6R201805164771

- Difficulty date: May 16, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N138HN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0288
- Aircraft time: 7,288 hours, 25,015 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: L533M1015104
- Condition: Delaminated
- Location: Cabin
- Part time: 7,288 hours, 25,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT MAIN CABIN FLOOR PANEL HAD TWO LARGE DENTS WITH DELAMINATION ON THE LEFT SIDE OF THE FLOOR PANEL.
